# SDR REXA2016110502244

- Difficulty date: November 5, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A NR 3 ON GALLEY NR 2 LIFE VEST BAG IS TORN.  INSTALLED A SERVICEABLE LIFE VEST IAW AMM 25-61-03-400-802-A01.
